# SDR QMLRMD7082

- Difficulty date: September 14, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station QMLR253U
- Aircraft: N407LL
- Make and model: Bell 407
- Aircraft serial: 53561
- Aircraft time: 4,752 hours, 9,753 cycles
- Engine: Allsn 250C47B
- Engine time: 3,232 hours, 7,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Damaged
- Location: Chin Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CHIN WINDOW FRAME HAS A DEEP CREASE ON THE INBD SIDE, THE DOUBLER FOR THE EXTERNAL POWER RECEPTACLE HAS 3 EA, PUNCTURES 0.050" BELOW THE PITOT TUBE, A DEEP CREASE WHERE THE WINDOW MOUNTS, THE SUPPORT ANGLE ON THE INSIDE BELOW THE DRAIN TUBE HAS A 2.0" CRACK AND IS BENT WITH WAVES IN THE SKIN.
